Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Albuquerque, NM

June 6, 2016Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2016, 2:50 PM MDT for Mora County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 2:50 PM MDT (20:50 UTC)
Expired
Jun 6, 2016, 3:12 PM MDT
In force
22 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mora County, NM

The radar

The Albuquerque radar (KABX), 202 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS55 KABQ 062050
SVRABQ
NMC033-062130-
/O.NEW.KABQ.SV.W.0075.160606T2050Z-160606T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT MON JUN 6 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MORA COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 330 PM MDT

* AT 249 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OCATE...OR
  20 MILES NORTHWEST OF WAGON MOUND...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OCATE AND OJO FELIZ. 

THIS INCLUDES INTERSTATE 25 NEAR MILE MARKER 392.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3607 10468 3589 10509 3625 10517 3626 10514
      3626 10494
TIME...MOT...LOC 2049Z 318DEG 30KT 3620 10499 

HAIL...1.00IN
WIND...60MPH

$$

CA
1 follow-up statement
092 
WWUS55 KABQ 062112
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT MON JUN 6 2016

NMC033-062122-
/O.CAN.KABQ.SV.W.0075.000000T0000Z-160606T2130Z/
MORA-
312 PM MDT MON JUN 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.

LAT...LON 3607 10468 3589 10509 3625 10517 3626 10514
      3626 10494
TIME...MOT...LOC 2106Z 318DEG 30KT 3367 10748 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:51 AM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 6, 11:51 AM MDT, 2 hours 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1151 AM MDT MON JUN 6 2016

.AVIATION...
18Z TAF CYCLE
Similar TAFs this cycle to yesterday's 18z issuance. Highest
probabilities of thunderstorm impacts are at KLVS and KTCC...
followed by KROW and KSAF...then KAEG and KABQ in terms of
rankings. MVFR conditions forecast with thunderstorm impacts...
although brief IFR conditions are possible...especially at KLVS.
Better potential this evening for thunderstorm organization across
NE New Mexico than yesterday evening...with a S-SE progression
overnight. A moderate east canyon/gap wind forecast at KABQ later
this evening with gusts to near 32kts. KFMN and KGUP will be VFR
and free of thunderstorm impacts...but sinking smoke from wildfires
over Arizona may limit visibilities by Tuesday morning. Forecast
confidence too low to include in prevailing or tempo groups at
KFMN/KGUP.

11

&&

.PREV DISCUSSION...305 AM MDT MON JUN 6 2016...
.SYNOPSIS...
Active weather pattern to continue through the forecast period.
Ridge of high pressure to our west will weaken as it moves over NM
through Tuesday. Storm over northern NV will weaken as well as it
drifts slowly east over the state Wednesday through Thursday. Next
trough will move inland this weekend and draw more moisture north
ahead of it, making this weekend more unsettled than previously
thought.

&&

.DISCUSSION...
Last evenings/overnight Mesoscale Convective System (MCS) is
weakening over our southeast zones. We will likely see a repeat
late today into tonight over the east. Steering flow may be more
southeast versus the due south flow of the current dying MCS. It
will be another very warm day with above normal highs, except over
our southeast zones where clouds will be slow to break this
morning. The ridge of high pressure to our west will inch east
with drier air making it into western NM. Northwest zones will be
dry and hot, while any storms near the AZ border in the Gila
region will be mostly dry. Storms in the northeast quarter of NM
could be strong to severe. Another active night across the east
while isolated convection in our central zones ends during the
night.

The ridge of high pressure makes it over NM Tuesday albeit in a
weaker state. Surface dewpoints will lower most areas as drier
air continues to press into the state from west to east. Showers
and thunderstorms will be fewer in number and mostly confined from
the central mountains to the TX border. Highs will be mainly above
normal.

The northern NV storm will weaken and inch toward NM, finally
drifting across the state from Wednesday through Thursday before
getting caught up in the developing southwest flow aloft. This
southwest flow will be the result of the next storm system
approaching the west coast at the end of this week, in the form of
a longwave trough. Another round of increased moisture will get
drawn north ahead of it late this week and next weekend. Mostly
places will have at least isolated convection from Thursday
through Saturday with the western and northern mountains having
the highest POPS.

A closed low will develop out of the western trough over southern
CA this coming weekend and deepen as it moves through AZ. It will
then weaken as it crosses NM early next week, providing us with
another significant round of precipitation. CHJ

&&

.FIRE WEATHER...
Humidities will generally trend downward through Wednesday with a
downtick in thunderstorm coverage today and Tuesday. In fact, it
should be dry enough by Tuesday for no thunderstorms in the west.
Spotty convection may return to the west on Wednesday as a weak
upper level trough shifts southeastward over the state.  Some
storms will produce little or no rain west of the northern and
central mountains to the AZ border today and Wednesday.

Moisture will increase from the south Thursday through the end of
the week as an upper level trough gradually shifts inland from the
Pacific and an upper level low pressure system slowly crosses the
NW corner of the US. This will cause thunderstorm coverage to
trend upward again with a moister ratio of wet to dry cells.

Otherwise, high temperatures will be above to well above normal
through the work week, except for some below normal readings in
the east today and in the west Friday. It will also be gusty each
day in the east. The strongest winds should be Tuesday, ahead of
Wednesday's weak upper trough. 44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

52
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MDT MON JUN 6 2016

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO
TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF
EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL
AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND
EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR
EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A
CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK
WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND
NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG
WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING
WILL BE A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND
RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

40

In the hours before

Special weather statement, Jun 6, 12:58 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1258 PM MDT MON JUN 6 2016

NMZ514-515-061945-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE DE
CRISTO MOUNTAINS-
1258 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 145 PM MDT...

AT 1258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF COWLES...OR 17 MILES SOUTHWEST OF
MORA. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCIADA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS E.V. LONG
CAMPGROUND AND EL PORVENIR CAMPGROUND.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3585 10532 3562 10546 3575 10562 3587 10556
TIME...MOT...LOC 1858Z 295DEG 1KT 3579 10554

CL
Special weather statement, Jun 6, 2:15 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 PM MDT MON JUN 6 2016

NMZ512-514-515-062045-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
215 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 245 PM MDT...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPPER COLONIAS...OR 20 MILES WEST OF LAS
VEGAS...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PECOS...UPPER COLONIAS...GLORIETA...LOWER COLONIAS AND MINERAL HILL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 303 AND 307.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS E.V. LONG
CAMPGROUND...EL PORVENIR CAMPGROUND...FIELD TRACT CAMPGROUND...LISBOA
SPRINGS FISH HATCHERY...AND PECOS NATIONAL HISTORICAL PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3572 10541 3559 10540 3560 10541 3559 10542
      3557 10541 3554 10542 3555 10540 3549 10540
      3550 10569 3552 10570 3550 10571 3550 10575
      3574 10568
TIME...MOT...LOC 2015Z 021DEG 15KT 3565 10558

CL
Special weather statement, Jun 6, 2:21 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT MON JUN 6 2016

NMZ511-062045-
JEMEZ MOUNTAINS-
221 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOS ALAMOS AND EAST
CENTRAL SANDOVAL COUNTIES UNTIL 245 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF LOS ALAMOS...MOVING SOUTH AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOS ALAMOS...JEMEZ SPRINGS...JEMEZ STATE MONUMENT AND PONDEROSA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS JEMEZ FALLS
CAMPGROUND...PALIZA CAMPGROUND...REDONDO CAMPGROUND...SAN ANTONIO
CAMPGROUND...VISTA LINDA CAMPGROUND...PAJARITO MOUNTAIN SKI
AREA...JEMEZ STATE MONUMENT...TENT ROCKS NATIONAL MONUMENT...AND
BATTLESHIP ROCK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3591 10632 3564 10637 3562 10639 3561 10638
      3559 10638 3559 10639 3570 10678 3598 10663
TIME...MOT...LOC 2021Z 021DEG 15KT 3585 10646

CL
Special weather statement, Jun 6, 2:32 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT MON JUN 6 2016

NMZ513-515-527-062100-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-RATON
RIDGE/JOHNSON MESA-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
232 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
300 PM MDT...

AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF STONEWALL...OR 31 MILES
NORTHEAST OF QUESTA...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERMEJO PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3699 10489 3682 10492 3683 10520 3700 10519
TIME...MOT...LOC 2032Z 021DEG 15KT 3694 10510

CL
Special weather statement, Jun 6, 2:38 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 6 2016

NMZ515-062115-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
238 PM MDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACK LAKE...OR 23 MILES EAST OF TAOS...
MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANGEL FIRE...BLACK LAKE...COYOTE CREEK STATE PARK...OCATE AND
GUADALUPITA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ANGEL FIRE
SKI AREA...HAROLD BROCK ACCESS POINT...AND COYOTE CREEK STATE PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3639 10496 3637 10499 3633 10495 3626 10491
      3622 10495 3622 10490 3616 10488 3617 10490
      3618 10493 3616 10494 3613 10488 3611 10487
      3613 10534 3640 10529
TIME...MOT...LOC 2038Z 021DEG 15KT 3630 10517

CL

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:15 PM MDTSpecial Weather StatementABQValencia30 min
Jun 5, 6:25 PM MDTSpecial Weather StatementABQGuadalupe35 min
Jun 5, 6:43 PM MDTSpecial Weather StatementABQ32 min
Jun 5, 6:48 PM MDTSpecial Weather StatementABQValencia27 min
Jun 5, 6:57 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia48 min
Jun 5, 7:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 5, 7:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe42 min
Jun 5, 7:37 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia14 min
Jun 5, 7:54 PM MDTSpecial Weather StatementABQLincoln36 min
Jun 5, 8:32 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jun 5, 8:53 PM MDTSpecial Weather StatementABQBernalillo37 min
Jun 5, 9:04 PM MDTAreal Flood AdvisoryABQSandoval56 min
Jun 5, 9:16 PM MDTSpecial Weather StatementABQBernalillo29 min
Jun 5, 9:36 PM MDTSpecial Weather StatementABQQuay39 min
Jun 6, 12:58 PM MDTSpecial Weather StatementABQSanta Fe47 min
Jun 6, 2:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jun 6, 2:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 6, 2:32 PM MDTSpecial Weather StatementABQColfax28 min
Jun 6, 2:38 PM MDTSpecial Weather StatementABQMora37 min
Jun 6, 2:51 PM MDTSpecial Weather StatementABQTaos24 min
Jun 6, 2:54 PM MDTSpecial Weather StatementABQ36 min
Jun 6, 3:05 PM MDTSpecial Weather StatementABQColfax40 min
Jun 6, 3:20 PM MDTSpecial Weather StatementABQRio Arriba25 min
Jun 6, 3:21 PM MDTAreal Flood AdvisoryABQColfax, Mora114 min
Jun 6, 3:44 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 6, 3:52 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jun 6, 4:32 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance43 min
Jun 6, 4:33 PM MDTSpecial Weather StatementABQ27 min
Jun 6, 4:42 PM MDTSpecial Weather StatementABQSanta Fe48 min
Jun 6, 4:47 PM MDTSpecial Weather StatementABQTaos28 min
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningABQSanta Fe16 min
Jun 6, 5:17 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance43 min
Jun 6, 5:24 PM MDTSevere Thunderstorm WarningABQColfax, Union51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.